# SDR GTIA2025011638681

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: D5735679620000
- Condition: Bent
- Location: Zone 500
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LEFT WING SHARKLET NUMBERED FRONT TO BACK BUSHINGS ARE BENT AND PITTED AT LUG #1-6,9,11 RAF-01 3292702-02 LENGTH 1.7 WIDTH 1.175 DEPTH .014 SDR CREATED -REMOVED AND REPLACED LH WING SHARKLET BUSHINGS INSP THRESHOLD 64400 FC / 128200 FH FROM A/C FIRST FLIGHT INTERVAL + METHOD TBD IAW A320 SRM 51-73-12 RDAF 815114401003 / 2024#A CAT B"
